# SDR CALA9700732

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FRONT SPAR OF VERTICAL STABILIZER ON LT SIDE AT STA 1388.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-02, FIGURE 26.
